Southern Illinois University Edwardsville Logo
Apply to SIUE


Engineering Header

Dr. Fengxia Wang - Associate Professor

Publications:

Wang F., Wu W., Alizadehyazdi V., and Abedini A., 2015, “A piezoelectric Uni-morph model for energy harvesting”, the 2015 ASME DSCC Conference, Oct.28-30, 2015, Columbus Ohio.

Wang F., Wu W., Lozowski A., Alizadehyazdi V., and Abedini A., 2015, “Energy Harvesting with a Piezoelectric THUNDER”, ASME 2015 International Mechanical Engineering Congress & Exposition, Nov.13-19, Houston, Texas, 2015.

Wu, W., Wang F., and Lozowski, A., 2015, “Energy Harvesting Circuit for Energy Re-generator Shock Absorber with Impulse Excitation to a Vehicle”, ASME 2015 International Mechanical Engineering Congress & Exposition, Nov.13-19, Houston, Texas, 2015.

Li X., Wang F., and Wu W., 2014, “A piezoelectric laminated curved THUNDER model for energy harvesting”, the 12th international conference on motion and vibration control, Aug.4-6, Hokkaido, Japan.

Wu W., Lozowski A., and Wang F., 2014, “improved rectifier circuit with backward diodes for low power source harvesting”, Proceedings of the ASME 2014 Dynamic Systems and Control Conference, Oct.22-24, 2014, San Antonio, TX, USA.

Wang F. and Qu Y., 2014, “Period Doubling Motions of a Nonlinear Rotating Beam at 1:1 resonance”, International Journal of Bifurcation and Chaos, Accepted.

Wang, F., 2014, “Bifurcations of nonlinear normal modes via the configuration domain and the time domain shooting methods”, Communications in Nonlinear Science and Numerical Simulation, 20(2), 614-628.

Wang, F., 2013, “Model reduction with geometric stiffening nonlinearities for dynamic simulations of multibody systems”, International Journal of Structural Stability and Dynamics, 13(8), 46-73.

Wang, F., Luo, A., 2013, “Analytical periodic motions in a parametrically excited, nonlinear rotating blade”, The European Physical Journal Special Topics, 222, 1707-1731.

Wang, F., Zhang W., 2012, “Stability Analysis of a Nonlinear Rotating Blade with Torsional Vibrations”, Journal of Sound and Vibration, 331(26), 5755-5773.

Wang, F., Luo A., 2012, “On the Stability of a Rotating Blade with Geometric Nonlinearity”, Journal of Applied Nonlinear Dynamics, 1(3) 263–286.

Wang, F., Bajaj A., 2011, “Model reduction for discrete and elastic structures with inertial quadratic nonlinearities”, Journal of Mechanical Engineering Science, 225(10), 2422-2435.

Wang, F., Bajaj A., 2010, “Nonlinear dynamics of a three-beam structure with attached mass and three-mode interactions”, Nonlinear Dynamics, 62, 461–484.

Zhang, W., Zu, J.W., and Wang, F., 2008, “Global bifurcations and chaos for a rotor-active magnetic bearing system with time-varying stiffness”, Chaos, Solitons and Fractals, V. 35, n 3, 586-608.

Wang, F. and Bajaj, A., 2007, "Nonlinear normal modes in multi-mode models of an inertially coupled elastic structure" , Nonlinear Dynamics, Vol. 47, 25- 47.

Wang, F., Bajaj, A., and Kamiya, K., 2005, "Nonlinear normal modes and their bifurcations for an inertially coupled nonlinear conservative system", Nonlinear Dynamics, Vol. 42, No. 3, 233-265.

Wang, F. and Bajaj, A., "On the equivalence of normal form theory and multiple time scale method", ASME Journal of Computational and Nonlinear Dynamics, Accepted Mar. 2008.

Wang, F. and Bajaj, A., 2008, "Adomian decomposition method applied to nonlinear normal modes of an inertially coupled conservative system", Journal of vibration and control, Vol.14, 107-134.

Zhang, W., Zu, J.W., and Wang, F., 2008, "Global bifurcations and chaos for a rotor-active magnetic bearing system with time-varying stiffness", Chaos, Solitons and Fractals, V. 35, n 3, 586-608.

Zhang, W., Wang, F., and Yao, M., 2005, "Global bifurcations and chaotic dynamics in nonlinear nonplanar oscillations of a parametrically excited cantilever beam", Nonlinear Dynamics, Vol. 40, No. 3, 251-279.

Zhang, W., Wang, F., and Zu, J. W. 2005, "Local bifurcations and codimension-3 degenerate bifurcations of a quintic nonlinear beam under parametric excitation", Chaos, Soliton and Fractals, v 24, n 4, 977- 998.

Zhang, W., Wang, F., and Zu, J. W. 2004, "Computation of normal forms for high dimensional non-linear systems and application to nonplanar nonlinear oscillations of a cantilever beam", Journal of sound and vibration, Vol. 278, No.4-5, 949-974.

Wang, F. and Bajaj, A., 2009 ," Numerical computation of nonlinear normal modes in multi-mode models of an inertially coupled elastic", Proceedings of the ASME 2009 International Design Engineering Technical Conferences & Computers and Information in Engineering Conference San Diego, California, USA, Aug. 30 - Sep. 2, 2009.

Wang, F. and Bajaj, A., 2009 ," Model Reduction for Nonlinear Elastic Structures with Inertial Quadratic Nonlinearities", Proceedings of the ASME 2009 International Design Engineering Technical Conferences & Computers and Information in Engineering Conference San Diego, California, USA, Aug. 30 - Sep. 2, 2009.

Wang, F. and Bajaj, A., "On the equivalence of normal form theory and multiple time scale method", Proceedings of the ASME 2007 International Design Engineering Technical Conferences & Computers and Information in Engineering Conference, Las Vegas, Nevada, USA, September 4-7, 2007.

Wang F., Bajaj A., and Georgiou I., "Nonlinear normal modes and proper orthogonal decomposition in inertially-coupled nonlinear conservative systems", Sixth European Conference on Structural Dynamics, Paris, September 4-7, 2005.

Wang F. and Bajaj A., "Nonlinear normal modes of multi-mode models of inertially coupled elastic structures", Fifth EUROMECH Nonlinear Dynamics Conference, Eindhoven, The Netherlands, August 7-12, 2005.

Wang, F. and Bajaj, A., "Nonlinear normal modes in an inertially-coupled nonlinear conservative system", Tenth Conference on Nonlinear Vibrations, Stability, And Dynamics Of Structures, Virginia Polytechnic Institute and State University, Blacksburg, VA, July 25-29, 2004.

facebookoff twitteroff vineoff linkedinoff flickeroff instagramoff googleplusoff tumblroff socialoff